# SDR QXEA2014120800993

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 85329481101
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY DOOR SERRATED PLATE CORRODED.  REMOVED SERRATED PLATES FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW SRM 51-41-00, 2 EA.  INSTALLED SERRATED PLATES FROM FWD EMERGENCY EXIT DOOR THRESHOLD IAW AMM 20-10-01-430-801.  CORROSION EXCEEDS SRM 51-21-00 LIMITS, NO REPAIRS ALLOWED.
